# SDR HNAA2025101400702

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 45,438 hours, 42,315 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00598
- Condition: Faulted
- Location: Zone 200
- Part time: 5,613 hours, 6,388 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN DESCENT FROM 24,000 FT AT SINK RATE OF 4,000 FT/MIN PRESSURIZATION INDICATION WENT INTO RED UNTIL UNDER 10,000 FT AND MANUAL DUMP.  PERFORMED OPS CEHCK IRT AMM TASK 21-31-00-700-802-A. OPS CHECK GOOD. R & R DIGITAL CONTROLLER AS A MAINTENANCE PRECAUTION IRT AMM 21-31-01-000/400-801-A. OPS CHECK GOOD. OK FOR SERVICE AT THIS TIME.
